Abelian kernels, solvable monoids and the abelian kernel length of a finite monoid

M Delgado, VH Fernandes

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

The notion of abelian kernel of a finite monoid extends the notion of derived subgroup of a finite group. Extensions to finite monoids of the notions of solvable group and derived length of a solvable group appear then naturally. In this paper we study these notions for some classes of finite monoids.
Original languageEnglish
Title of host publicationSEMIGROUPS AND LANGUAGES
EditorsI. M. Araújo, M. J. J. Branco, V. H. Fernandes, G. M. S. Gomes
PublisherWorld Scientific Publishing Co. Pte Ltd
Pages68-85
ISBN (Print)981-238-917-2
DOIs
Publication statusPublished - 2004
EventWorkshop on Semigroups and Languages - Universidade de Lisboa, Lisbon, Portugal
Duration: 27 Nov 200229 Nov 2002

Workshop

WorkshopWorkshop on Semigroups and Languages
CountryPortugal
CityLisbon
Period27/11/0229/11/02

Cite this

Delgado, M., & Fernandes, VH. (2004). Abelian kernels, solvable monoids and the abelian kernel length of a finite monoid. In I. M. Araújo, M. J. J. Branco, V. H. Fernandes, & G. M. S. Gomes (Eds.), SEMIGROUPS AND LANGUAGES (pp. 68-85). World Scientific Publishing Co. Pte Ltd. https://doi.org/10.1142/9789812702616_0005